| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker product analysis center (pac) for further investigation.The pac technician was able to duplicate the reported issue.The root cause fo the reported issue was determined to be the reed switch sw5.The device was archived by stryker and the customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device wasn't powering on when lid is opened.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.